# SDR ABXA9600497

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring Seal
- Part number: NAS161210
- Condition: Defective
- Location: Nr 3 Hyd Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, HYDRAULIC FLUID QUANTITY DROPPED TO THE STANDPIPE LEVEL AND THE HYDRAULIC PRESSURE DECREASED AFTER THE LANDING GEAR WAS EXTENDED.  REPLACED DEFECTIVE O-RING SEAL ON THE NR 3 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE FITTING.  OPERATED HYDRAULIC SYSTEM AND NO LEAKS WERE NOTED.
